Efficient and Equilibrium Allocations with Stochastic Differential Utility, Journal of Mathematical Economics

Abstract

This paper presents results on the existence and characterization of Pareto efficient and of equilibrium allocations in a continuous-time setting under uncertainty in which agents have stochastic differential utility, a version of recursive utility. In order to characterize equilibrium and efficient allocations in terms of pointwise first order conditions, uniform properness conditions on preferences are avoided.

Type

Article

Author(s)

Darrell Duffie, Pierre-Yves Geoffard, Constantinos Skiadas

Date Published

1994

Citations

Duffie, Darrell, Pierre-Yves Geoffard, and Constantinos Skiadas. 1994. Efficient and Equilibrium Allocations with Stochastic Differential Utility. Journal of Mathematical Economics. 23(2): 133-146.

KELLOGG INSIGHT

Explore leading research and ideas

Find articles, podcast episodes, and videos that spark ideas in lifelong learners, and inspire those looking to advance in their careers.
learn more

COURSE CATALOG

Review Courses & Schedules

Access information about specific courses and their schedules by viewing the interactive course scheduler tool.
LEARN MORE

DEGREE PROGRAMS

Discover the path to your goals

Whether you choose our Full-Time, Part-Time or Executive MBA program, you’ll enjoy the same unparalleled education, exceptional faculty and distinctive culture.
learn more